Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Unsupervised band selection based on artificial bee colony algorithm for hyperspectral image classification 期刊论文
APPLIED SOFT COMPUTING, 2019, 卷号: 75, 页码: 428-440
Authors:  Xie, Fuding;  Li, Fangfei;  Lei, Cunkuan;  Yang, Jun;  Zhang, Yong
Favorite  |  View/Download:126/0  |  Submit date:2019/03/05
Hyperspectral image  Band selection  ABC algorithm  Subspace decomposition  Dimensionality reduction  
New exact solution profiles of the nonlinear dispersion Drinfel'd-Sokolov (D(m,n)) system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 39, 期号: 2, 页码: 866-872
Authors:  Xie, Fuding;  Yan, Zhenya
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
Application of Symbolic Computation in Nonlinear Differential-Difference Equations 期刊论文
Authors:  Xie, Fuding;  Wang, Zhen;  Ji, Min
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
变系数KdV-Burgers-Kuramoto方程的群论分析——容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:67/0  |  Submit date:2020/01/10
变系数KdV—Burgers-Kuramoto方程的群论分析—容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278-1285
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:71/0  |  Submit date:2021/01/14
VCKdVBK方程  容许变换  等价类  Lie点对称群  
Exactly fractional solutions of the (2+1)-dimensional modified KP equation via some fractional transformations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 36, 期号: 4, 页码: 1108-1112
Authors:  Xie, Fuding;  Yan, Zhenya
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Compactons and noncompactons to three-dimensional Kadomtsev-Petviashvili equation with nonlinear dispersion 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 36, 期号: 2, 页码: 278-282
Authors:  Xie, Fuding;  Yan, Zhenya
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Some solutions of discrete sine-Gordon equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 5, 页码: 1791-1795
Authors:  Xie, Fuding;  Ji, Min;  Zhao, Hong
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
Using symbolic computation to construct travelling wave solutions to nonlinear partial differential equations 期刊论文
Chinese Physics, 2004, 卷号: 13, 期号: 10, 页码: 1639
Authors:  Li Wei;  Xie Fuding
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
A Computational Approach to the New Type Solutions of Whitham-Broer-Kaup Equation in Shallow Water 期刊论文
Communications in Theoretical Physics, 2004, 卷号: 41, 期号: 2, 页码: 179
Authors:  Xie Fuding;  Gao Xiaoshan
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30